| Catalog Number |
2C7558 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Parque industrial should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a paclitaxel set leaked from the chamber.The issue was identified during an unspecified process step prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.